EconPapers    
Economics at your fingertips  
 

Error-correction modelling in discrete and continuous time

Arie ten Cate and Philip Hans Franses

Economics Letters, 2008, vol. 101, issue 2, 140-141

Abstract: This paper studies the model equation YTÂ =Â [lambda]YTÂ -Â 1Â +Â [alpha]0XTÂ +Â [alpha]1XTÂ -Â 1 and its error-correction equivalent as a temporal aggregate of an underlying true equation in continuous time. Given a stylized fact about [alpha]0Â /Â [alpha]1 we find that this underlying equation is not a Koyck partial adjustment model, but again an error-correction model. An illustration is given.

Keywords: Error-correction; model; Continuous; time (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(08)00195-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:101:y:2008:i:2:p:140-141

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:ecolet:v:101:y:2008:i:2:p:140-141